Efficiency of the modified jackknifed Liu-type estimator


Duran E. A. , Akdeniz F.

STATISTICAL PAPERS, vol.53, no.2, pp.265-280, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.1007/s00362-010-0334-5
  • Journal Name: STATISTICAL PAPERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.265-280
  • Keywords: Almost unbiased Liu estimator, Jackknifed estimator, Liu-type estimator, Multicollinearity, Ridge regression estimator, IMPROVEMENT, REGRESSION
  • Gazi University Affiliated: Yes

Abstract

In this article, we proposed a new estimator namely, modified jackknifed generalized Liu-type estimator (MJGLE). It is based on the criterion that it combines the ideas underlying both the generalized Liu estimator (GLE) and jackknifed generalized Liu estimator (JGLE). The performance of this estimator (MJGLE) is compared to that of the GLE and the JGLE. The ideas in the article are illustrated and evaluated using a real data example and simulations.